Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 3

Original Research Article

SQUARE DIFFERENCE PRIME LABELING –MORE RESULTS ON PATH RELATED GRAPHS

 

B. S. SUNOJ1* AND T. K. MATHEW VARKEY2

1Department of Mathematics, Government Polytechnic College, Attingal, India.

2Department of Mathematics, TKM College of Engineering, Kollam, India.

Abstracts

Vertices of the graph G are labeled with first p-1 whole numbers, where p is the number of vertices of the graph and edges are labeled with absolute difference of the squares of the labels of the end vertices. If the greatest common divisor of the labels of all edges incident on a vertex of degree greater than one is one then the graph admits square difference prime labeling. 

Here we investigate, strong duplicate graph of path, splitting graph of path, tortoise graph of path and some more path related graphs for square difference prime labeling.

Keywords :

Graph labeling; prime labeling; prime graphs; path related graphs; square difference.